MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH STYLET WITH ENFIT CONNECTOR; DH CPK NG TUBES

AVANOS MEDICAL INC. CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH STYLET WITH ENFIT CONNECTOR; DH CPK NG TUBES
Model Number 42-9438
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the guidewire of the nasogastric tube is showing through the tip.Normally it stops before the tip.No injuries or medical intervention.
 
Additional Manufacturer Narrative
This event was initially deemed not reportable based on our reporting strategy active at the time of the alert date; however, following a recent retrospective review of complaints this event was made reportable out of an abundance of caution.The device history record for lot 30248508 was reviewed and the product was produced according to product specifications.The actual complaint product was returned for evaluation.Upon receipt of the device, the stylet guidewire was still inserted inside the yellow tubing.Prior to decontamination, the stylet guidewire was tried to remove from the yellow tubing and was removed without resistance.No need to activate an internal lubricant by flushing the tube on the side port with liquid.After decontamination, the entirety of the tubing was inspected.The stylet guidewire purple hub was seen engaged into the 2-port y connector securely.At the same manner, the distal bolus end of the tube was inspected and observed the tip of the stylet guidewire went through the bolus plug window.The two components (stylet guidewire and yellow tubing) were separated and allow to both relaxed on the lab table.The stylet guidewire appeared to have some bending in multiple locations (near the purple hub and body).When the stylet guidewire was re-inserted back into the yellow tubing.The stylet tip went through the bolus plug window again and then stopped advancing when the stylet hub bottomed against the yellow tube y-connector port.The complaint is confirmed based on sample evaluation.The root cause has been determined to be inadequate procedures, working instructions and equipment during the manufacturing process.All information reasonably known as of 04 may 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH STYLET WITH ENFIT CONNECTOR
Common Device Name
DH CPK NG TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
MX   84048
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key25071716
Report Number9611594-2026-00267
Device Sequence Number13445648
Product Code KNT
UDI-Device Identifier10350770460960
UDI-Public(01)10350770460960(240)104609602(17)280313(10)30249508
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42-9438
Device Catalogue Number42-9438
Device Lot Number30248508
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2024
Initial Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown